Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 177, NWS Atlanta, GA

June 25, 2013Montgomery County, Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2013, 3:07 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 3:07 PM EDT (19:07 UTC)
Expired
Jun 25, 2013, 3:45 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Montgomery County, GA, Toombs County, GA

The radar

The Robins AFB radar (KJGX), 116 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:15 PM EDTTSTM WND DMG4 E Uvalda, GATWO TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF TURNER BRIDGE ROAD AND BUDDY MOSLEY ROAD.
Jun 25, 3:15 PM EDTHAIL 0.75Alston, GAALSTON SAW SHOP RECEIVED DIME TO PENNY SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 766 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
766 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WUUS52 KFFC 251907
SVRFFC
GAC209-279-251945-
/O.NEW.KFFC.SV.W.0177.130625T1907Z-130625T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MONTGOMERY COUNTY IN CENTRAL GEORGIA
  TOOMBS COUNTY IN SOUTHEAST GEORGIA

* UNTIL 345 PM EDT

* AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR ALSTON...
  MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANTA
  CLAUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3193 8228 3193 8237 3196 8244 3196 8248
      3194 8249 3195 8254 3198 8254 3200 8258
      3203 8260 3211 8256 3222 8237 3225 8220
      3215 8218 3191 8222 3191 8225
TIME...MOT...LOC 1907Z 302DEG 13KT 3205 8243

$$
2 follow-up statements
909 
WWUS52 KFFC 251922
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT TUE JUN 25 2013

GAC209-279-251945-
/O.CON.KFFC.SV.W.0177.000000T0000Z-130625T1945Z/
TOOMBS GA-MONTGOMERY GA-
322 PM EDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTH CENTRAL MONTGOMERY AND SOUTHERN TOOMBS COUNTIES...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OHOOPEE TO TOOMBS CENTRAL TO
MCNATT FALLS...MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAYS
LANDING...JOHNSON CORNER...NEW BRANCH AND ENGLISH EDDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3193 8228 3193 8237 3196 8244 3196 8248
      3194 8249 3195 8253 3198 8254 3200 8258
      3210 8251 3217 8234 3224 8221 3215 8218
      3191 8222 3191 8225
TIME...MOT...LOC 1922Z 302DEG 13KT 3216 8221 3205 8236
          3196 8249

$$
825 
WWUS52 KFFC 251933
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT TUE JUN 25 2013

GAC209-251942-
/O.CAN.KFFC.SV.W.0177.000000T0000Z-130625T1945Z/
MONTGOMERY GA-
333 PM EDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY
COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED MONTGOMERY COUNTY.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3193 8228 3193 8235 3195 8239 3195 8240
      3196 8244 3196 8248 3200 8248 3212 8246
      3217 8233 3224 8221 3215 8218 3191 8222
      3191 8225
TIME...MOT...LOC 1932Z 302DEG 13KT 3214 8217 3202 8232
          3194 8245

$$

GAC279-251945-
/O.CON.KFFC.SV.W.0177.000000T0000Z-130625T1945Z/
TOOMBS GA-
333 PM EDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT 
FOR SOUTHERN TOOMBS COUNTY...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OHOOPEE TO TOOMBS CENTRAL TO 
GRAYS LANDING...MOVING SOUTHEAST AT 15 MPH.  AT 315 PM EDT...THE 
PUBLIC REPORTED DIME SIZED HAIL IN ALSTON.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENGLISH
EDDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3193 8228 3193 8235 3195 8239 3195 8240
      3196 8244 3196 8248 3200 8248 3212 8246
      3217 8233 3224 8221 3215 8218 3191 8222
      3191 8225
TIME...MOT...LOC 1932Z 302DEG 13KT 3214 8217 3202 8232
          3194 8245

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:58 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 25, 1:58 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT TUE JUN 25 2013

.UPDATE...
CONVECTION DEVELOPING PRETTY MUCH AS EXPECTED OVER THE AREA WITH
MORE COVERAGE OVER AREAS NORTH AND WEST OF I-20 AND I-85.
INDIVIDUAL CELLS ARE ALSO SMALLER AND LESS INTENSE THAN THOUGHT.
SBCAPE IS QUITE A BIT LESS TODAY THAN YESTERDAY /2200 VS 3500
J/KG YESTERDAY/ AND THIS MAY BE ENOUGH OF A DIFFERENCE TO KEEP
THINGS BELOW SVR LEVELS. HAVE TWEAKED POPS DOWN A BIT AND WILL
LIKELY DO SO AGAIN OVER SE COUNTIES. EXPECT ACTIVITY TO DIMINISH
7-10PM THIS EVENING AS IT DID LAST NIGHT. NO OTHER PROBLEMS WITH
REST OF FCST. MORE DISCUSSION SHORTLY.

SNELSON

&&

.PREV DISCUSSION... /ISSUED 733 AM EDT TUE JUN 25 2013/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
/ISSUED AT 428 AM EDT TUE JUN 25 2013/
NOT A BIG CHANGE FROM YESTERDAY. ANOTHER H5 SHORT WAVE PROGGED TO
MOVE INTO THE CWA THIS AFTERNOON BRINGING SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS...MAINLY TO THE EAST AND SOUTHERN PARTS OF
THE CWA. THIS SHOULD DIMINISH AFTER SUNSET THIS EVENING. ANOTHER BUT
WEAKER SHORT WAVE IS PROGGED BY THE MODELS TO MOVE INTO THE CWA
WEDNESDAY. WITH DAYTIME HEATING EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON HOURS AND WILL GO WITH
HIGH CHANCE POPS FOR MUCH OF THE CWA.

THE WARMER GFS TEMPS HAVE BEEN DOING VERY WELL FOR MAX TEMPS THE
LAST FEW DAYS. LOW LEVEL THICKNESSES INDICATE TEMPS SHOULD BE
SLIGHTLY WARMER TODAY AND ALSO WEDNESDAY. GFS MOS HAS A GOOD HANDLE
ON THIS AND WILL LEAN HEAVILY ON MAV TEMPS.

17

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED AT 428 AM EDT TUE JUN 25 2013/
OVERALL FORECAST STORY HAS NOT CHANGED MUCH THROUGH THE EXTENDED
PERIOD. SURFACE HIGH RETREATS BACK OVER THE ATLANTIC BY MID
WEEK...WITH UPPER RIDGE DEVELOPING OVER THE WESTERN US AS LONG
WAVE TROUGH MOVES OVER THE EAST COAST. DIURNAL CONVECTION EXPECTED
TO CONTINUE ACROSS THE AREA EACH AFTERNOON AND EVENING...AND HAVE
GENERALLY GONE WITH SLIGHT CHANCE POPS OVERNIGHT AND GOOD CHANCE
POPS THROUGH THE DAY THROUGH THE WEEK.

LONG WAVE TROUGH KEEPS THE STATE IN MOIST PATTERN THROUGH THE
WEEKEND...WITH A SERIES OF DISTURBANCES KEEPING PRECIP ACROSS THE
AREA...AND AT THIS POINT EXPECT COVERAGE TO BE MORE WIDESPREAD.
AMPLE CLOUD COVER AND PRECIP ACTIVITY WILL KEEP TEMPERATURES AT OR
SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND AND INTO NEXT WEEK.

31

&&

.AVIATION...
18Z UPDATE...
PRIMARY CONCERN IS LIKELIHOOD OF TSRA THIS AFTERNOON AND EARLY
EVENING. ISOLATED SHRA/TSRA DEVELOPED AROUND NOON AS EXPECTED BUT
A LITTLE LESS COVERAGE AND INTENSITY THAN EXPECTED. EXPECT ANY
TSRA TO DIMINISH AFTER 00Z. UNLESS HEAVY RAINFALL OCCURS AT A TAF
SITE...DO NOT EXPECT MUCH FOG OR STRATUS EARLY WED MORNING. SFC
WINDS WILL REMAIN ON A SW TO WEST COMPONENT AT 5-10KTS DURING THE
DAYTIME HOURS. SHRA/TSRA CHCS WED AFTERNOON APPEAR TOO LOW TO
MENTION IN FCST BUT MAY NEED TO BE MONITORED AND INCLUDED AT KMCN
AND KCSG.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TSRA LIKELIHOOD.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          87  68  89  72 /  60  40  50  20
ATLANTA         88  71  90  73 /  50  30  50  20
BLAIRSVILLE     83  65  85  67 /  50  40  40  30
CARTERSVILLE    88  68  90  71 /  40  30  40  20
COLUMBUS        92  71  93  75 /  50  40  50  20
GAINESVILLE     85  69  88  72 /  50  40  40  20
MACON           90  69  92  72 /  60  40  50  20
ROME            89  68  91  71 /  30  20  40  20
PEACHTREE CITY  88  69  90  71 /  50  30  50  20
VIDALIA         91  71  93  74 /  60  40  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....BAKER
AVIATION...SNELSON
Hazardous weather outlook, Jun 25, 5:59 AM EDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 AM EDT TUE JUN 25 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
559 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THIS
AFTERNOON AND EVENING AS A SHORTWAVE INTERACTS WITH MOISTURE
ACROSS THE STATE. ISOLATED SEVERE STORMS ARE POSSIBLE.

WEATHER HAZARDS EXPECTED...
THE MAIN THREATS WILL BE OCCASIONAL LIGHTNING...BRIEF HEAVY
RAINFALL AND GUSTY WINDS. IN THE STRONGEST STORMS EXPECT WIND
GUSTS OF 50 MPH OR HIGHER...AND NICKEL SIZE OR LARGER HAIL.

DISCUSSION...
A SHORTWAVE WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY.
AREAS EAST AND SOUTH OF A LINE FROM COLUMBUS...TO COLLEGE
PARK...TO GAINESVILLE CAN EXPECT TO SEE NUMEROUS SHOWERS AND
THUNDERSTORMS...WHILE AREAS TO THE NORTH AND WEST OF THIS LINE CAN
EXPECT TO SEE SCATTERED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
MOIST AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THE
WEEK...WITH SUMMERTIME CONVECTION EXPECTED EACH DAY. IT IS
POSSIBLE FOR SOME ISOLATED STRONG STORMS. EXPECT FREQUENT
LIGHTNING...STRONG WINDS...AND HEAVY RAINFALL AS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 25, 12:28 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TSTM WND DMG     DUBLIN                  32.54N 82.90W
06/24/2013                   LAURENS            GA   EMERGENCY MNGR

            EM RECEIVED ABOUT 4 CALLS OF MOSTLY TREE LIMBS DOWN AND
            SOME POWER LINES DOWN. SOME TREES DOWN ALSO.

&&

ABAKER
Special weather statement, Jun 25, 2:42 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT TUE JUN 25 2013

GAZ111>113-251915-
242 PM EDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...TOOMBS
AND MONTGOMERY COUNTIES UNTIL 315 PM EDT...

AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTH OF OHOOPEE TO 7 MILES
SOUTHWEST OF SPRING HILL...MOVING EAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORMANTOWN...
VIDALIA...LYONS...KIBBEE...HIGGSTON...AILEY...SPRING HILL...JORDAN...
GLENWOOD...ALAMO...MOUNT VERNON...CENTER...SANTA CLAUS AND ALSTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3196 8244 3196 8248 3194 8249 3195 8256
      3192 8265 3201 8273 3202 8278 3205 8281
      3208 8289 3225 8261 3234 8238 3229 8235
      3231 8223 3218 8218 3191 8222
TIME...MOT...LOC 1842Z 280DEG 6KT 3231 8215 3213 8239
          3194 8280

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:42 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler33 min
Jun 25, 4:57 PM EDTSpecial Weather StatementFFCPaulding33 min
Jun 25, 5:36 PM EDTSpecial Weather StatementFFCCrawford24 min
Jun 25, 5:50 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 25, 6:12 PM EDTSpecial Weather StatementFFCBibb, Crawford33 min
Jun 25, 6:18 PM EDTSpecial Weather StatementFFCTaylor27 min
Jun 25, 6:23 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs52 min
Jun 25, 6:25 PM EDTSpecial Weather StatementFFCLaurens35 min
Jun 25, 6:47 PM EDTSpecial Weather StatementFFCClarke, Oconee28 min
Jun 25, 6:56 PM EDTSpecial Weather StatementFFCLaurens49 min
Jun 25, 7:05 PM EDTSpecial Weather StatementFFCPeach25 min
Jun 25, 7:09 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jun 25, 7:31 PM EDTSpecial Weather StatementFFCBleckley29 min
Jun 25, 7:43 PM EDTSpecial Weather StatementFFCHenry47 min
Jun 25, 7:48 PM EDTSpecial Weather StatementFFCMorgan, Oconee42 min
Jun 25, 7:57 PM EDTSpecial Weather StatementFFCBleckley, Houston48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.